# SDR SWAA2018062022929

- Difficulty date: June 19, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 48,137 hours, 31,072 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shield
- Part number: A1260086002
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OUTBOARD EMERGENCY FLASH LIGHT SHIELD BROKEN.  R&R SHIELD IAW SIP.
